# SDR MASA200700871

- Difficulty date: December 13, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 5,821 hours, 4,711 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2656 CLT-GSO - PASSENGER DOOR WARNING WILL NOT EXTINGUISH WHEN DOOR IS CLOSED.  MX OPENED AND CLOSED DOOR, OPS CHECK GOOD.
